# SDR SWAA2022092744729

- Difficulty date: August 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS986.5 AT RBL43 AND WL208.1 AT AFT GALLEY AREA 2022-441372 / [01] EQUIPMENT P/N 38DLPLUS; S/N 120398603; DUE DATE 18-OCT-22 WAS USED;[02] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[03] TOOL USED FLAPSPEED PN: FPK-PRO-104; SN: PRO-3447; DUE DATE: 27-JUN-23;[04] REPAIRED FLOOR STRUCTURE BEAM UPPER CHORD LOCATED BS986.5 BTW RBL39 TO RBL 46 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 AND FIGURE 205.;[05] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[06] CORRECTED STEP 4 REPAIRED FLOOR STRUCTURE BEAM UPPER CHORD LOCATED BS986.5 BTW RBL39 TO RBL 46 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 AND FIGURE 205; SEE INDIVIDUAL SIGN OFF BELOW;[07] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
